# SDR SWAA2020030342008

- Difficulty date: February 9, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 34,108 hours, 20,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL 231YHW EMERGENCY LIGHT LENS WAS NOT PROPERLY INSTALLED.          / SECURED SIDEWALL 231YHW EMERGENCY LIGHT LENS PER AMM.
